Algebras, Groups and Geometries, Volume (25), Year (2008-1) , Pages (109-114)

Title : ( On Some Classes of Tidy Groups )

Authors: Ahmad Erfanian , فرخی ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let G be a group, then G is said to be a tidy group if for every element xin G, the set {yin Gla x,yrambox{ is cyclic}} is a subgroup of G. The aim of this paper is to investigate the above property for some classes of finite and infinite groups. In particular, groups with nontrivial partitions and relatively free groups will be discussed.

Keywords

, Tidy group, covering, relatively free
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1009487,
author = {Erfanian, Ahmad and فرخی},
title = {On Some Classes of Tidy Groups},
journal = {Algebras, Groups and Geometries},
year = {2008},
volume = {25},
month = {January},
issn = {0741-9937},
pages = {109--114},
numpages = {5},
keywords = {Tidy group; covering; relatively free group},
}

[Download]

%0 Journal Article
%T On Some Classes of Tidy Groups
%A Erfanian, Ahmad
%A فرخی
%J Algebras, Groups and Geometries
%@ 0741-9937
%D 2008

[Download]